# SDR KCSA2017041905

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 70,905 hours, 10,097 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

STALL WITH CONSTANT POWER, NORMAL AT REDUCED POWER, NOT SHUTDOWN THE NR 3 ENGINE.   REMOVED AND REPLACED NR 3 ENGINE IAW AMM 71-00-02. ALL TESTED GOOD AND TASK CARD 71-001-00-00.
